# SDR SWAA2022011861302

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 50,274 hours, 29,898 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLGWW RING HAS CLIP AND T-CLIP CRACKED. / [01] FABRICATED NEW VERTICAL CLIP 149A7692-15 REF SRM 51-30-01 AND TSR 202200350; INSTALLED WITH NEW 149A7678U9 T ANGLE REF SRM 51-40-02.; [02] FABRICATED NEW VERTICAL CLIP REF SRM 51-30-01 AND TSR 202200350; INSTALLED WITH NEW T ANGLE REF SRM 51-40-02
